# SDR ASOA2012072401965

- Difficulty date: July 12, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 18,565 hours, 12,859 cycles
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW AND LT WINDSHIELD CAUTION MESSAGE FOLLOWED BY SPARKS AND A PUFF OF SMOKE FROM LOWER LT WINDSHIELD CONTROLLER.  R & R LT WINDSHIELD IAW AMM 56-11--01.  OPS CHECKED GOOD.
